# SDR 2001FA0000552

- Difficulty date: November 8, 2001
- Submitted: November 21, 2001
- Operation: General aviation
- Aircraft: N6410N
- Make and model: Cessna T210N
- Aircraft serial: 21062986
- Engine: Cont TSIO520*
- System (JASC): 2436 · DC Regulator
- Part: Connector
- Part number: S23731
- Condition: Loose
- Location: Voltage Reg
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST ELECTRICAL POWER IN FLIGHT.  PLUG THAT CONNECTED VOLTAGE REGULATOR/ WARNING INDICATOR TO ALTERNATOR DID NOT LOCK AND VIBRATED LOOSE.  BECAUSE THE LOW VOLTAGE INDICATOR DIE NOT ILLUMINATE AND THE AMMETER IS ON THE FAR RIGHT SIDE OF CABIN, PILOT WAS UNAWARE OF PROBLEM UNTIL RADIO COMMUNICATION FAILED.
